# SDR CALA2025090208368

- Difficulty date: August 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 68,402 hours, 21,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N5160U28
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT LOWER SILL CORRODED FWD TO AFT CORNER.  REMOVED AND REPLACED FLOOR SUPPORTS 141N5160U78 AND 141N5160U79 AT R1 DOOR STA 324 TO STA 365 IAW SRM 51-40-02-OG-0.
